# SDR 2006UALA02082

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 40,737 hours, 6,172 cycles
- Engine: Pwa PW4090
- Engine time: 12,543 hours, 9,382 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Failed
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E

## Discrepancy

DURING ENG START APU SHUTDOWN WITH FAULT LIGHT ON.  REPORTS OF LOUD BANG AND FIRE WITH SPARKS COMING OUT OF APU EXHAUST AREA.  APU FIRE BOTTLE WAS DISCHARGED.  T1 BLADE FAILURE (SULFIDATION).
